# SDR KY7A20170920001

- Difficulty date: September 20, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N787KL
- Make and model: Swrngn SA227BC
- Aircraft serial: BC787B
- Aircraft time: 30,422 hours, 37,774 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20475546
- Condition: Overserviced
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT CREW REPORTED SMOKE IN THE CABIN & COCKPIT DURING FLIGHT.  DEACTIVATED THE AFFECTED ENGINE BLEED AIR WHICH STOPPED THE SMOKE.  MX FOUND THAT THE ACM WAS OVERLUBRICATED DURING SCHEDULED SERVICING. MX DRAINED THE EXCESS OIL.  NO FURTHER RECURRENCES WERE NOTED.
